You are probably experiencing breakthrough bleeding which can occur while taking any Birth Control. You may want to alert your doctor but this is not abnormal. I found that when I stopped taking the depo shot, which was Feb 2005, and I was only on it for 6 mnths I am also getting my period every 2 weeks and my cylce was every 28 days as well.
If you had two normal periods , the chances of you getting pregnant are very little.
It is normal :)
Mirena is used to treat heavy periods as well as for contraception, so if your periods were normal it may reduce them to spotting. If in doubt take a pregnancy test.
is it normal to spot for almost a week before periods appear? is it normal to spot for almost a week before periods appear? is it normal to spot for almost a week before periods appear?
No.It's very rare to have normal periods during pregnancy.For most, not getting their period is the 1st clue to that they're pregnant.
Yes, you can have periods and not have another for mouths its completely normal.
It depends how long you have had your period. If you are closer to the beginning of getting periods, it could just be irregular.
No this isn't normal
Yes, it is perfectly normal to have irregular periods at first. Most girls worry about it at first, but there is no need.
No, it is not normal. You should consult a doctor.
no its not bad. its normal. to get them late isnt normal
There are such cases but this is not normal.Yes, it is normal!!!!
Yes it is normal.
Some women still have periods while pregnant but it is not common.
YES!It is very normal to have cramps, everyone gets it. That's how you know when your either getting or have gotten your periods.hope i helped. :)
If the periods were normal flow for you, then no. You most likely have irregular periods.
It is probably best to get a blood test to know for sure.
some women have their periods throughout the whole pregnancy. get tested!
Yes! they can be irregular up until her twentys, many women have irregular periods to start with and it is perfectly normal.
Yes ... a lot of people will have their periods completely stop while on Depo. It is considered a normal side effect of the shot.